Journal of Symbolic Logic

Regular enumerations

V. Baleva and I. N. Soskov

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In the paper we introduce and study regular enumerations for arbitrary recursive ordinals. Several applications of the technique are presented.

Article information

J. Symbolic Logic, Volume 67, Issue 4 (2002), 1323-1343.

First available in Project Euclid: 18 September 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 03D25: Recursively (computably) enumerable sets and degrees
Secondary: 03D45: Theory of numerations, effectively presented structures [See also 03C57; for intuitionistic and similar approaches see 03F55]


Soskov, I. N.; Baleva, V. Regular enumerations. J. Symbolic Logic 67 (2002), no. 4, 1323--1343. doi:10.2178/jsl/1190150287.

Export citation